Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 7, NWS Lubbock, TX

May 28, 2013Parmer County, Texas

NWS Lubbock, TX issued this tornado warning at May 28, 2013, 4:58 PM CDT for Parmer County, Texas. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 4:58 PM CDT (21:58 UTC)
Expired
May 28, 2013, 5:30 PM CDT
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Parmer County, TX

What was reported inside it

TimeReportWhereRemark
May 28, 5:09 PM CDTHAIL 1Friona, TX
May 28, 5:10 PM CDTHAIL 14 E Friona, TXRELAYED FROM WFO AMARILLO
May 28, 5:14 PM CDTHAIL 1.754 E Friona, TXRELAYED VIA MEDIA
May 28, 5:18 PM CDTHAIL 1.75Friona, TX
May 28, 5:26 PM CDTHAIL 1.75Friona, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:55 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WFUS54 KLUB 282158
TORLUB
TXC369-282230-
/O.NEW.KLUB.TO.W.0007.130528T2158Z-130528T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
458 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PARMER COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 530 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED NEAR FRIONA...MOVING
  NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BLACK AND
  FRIONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3475 10262 3475 10260 3468 10252 3465 10253
      3461 10253 3448 10273 3462 10289 3475 10277
      3475 10263
TIME...MOT...LOC 2158Z 229DEG 12KT 3459 10276

$$
1 follow-up statement
708 
WWUS54 KLUB 282209
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
509 PM CDT TUE MAY 28 2013

TXC369-282230-
/O.CON.KLUB.TO.W.0007.000000T0000Z-130528T2230Z/
PARMER TX-
509 PM CDT TUE MAY 28 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PARMER COUNTY
UNTIL 530 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED NEAR FRIONA...MOVING NORTHEAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRIONA AND BLACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10262 3475 10260 3468 10252 3465 10253
      3461 10253 3448 10273 3462 10289 3475 10277
      3475 10263
TIME...MOT...LOC 2209Z 229DEG 12KT 3460 10275

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 3:16 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 28, 3:16 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
316 PM CDT TUE MAY 28 2013

.SHORT TERM...
DEEPENING SURFACE TROUGH EXTENDING FROM SOUTHEAST COLORADO INTO
EASTERN NEW MEXICO HAS KEPT WINDS BACKED THIS AFTERNOON AND MOISTURE
IN PLACE ACROSS MUCH OF THE CAPROCK. AS OF 245 PM...A TOWERING
CUMULUS FIELD WAS DEVELOPING FROM SOUTHWEST KANSAS SOUTHWESTWARD TO
NEAR TATUM NM. THIS WAS IN RESPONSE TO A BACKED UP DRYLINE OWING TO
LOW LEVEL MOISTURE ADVECTION FROM THE SOUTH. DEWPOINTS WERE IN THE
UPPER 50S TO MID 60S ACROSS MOST OF THE AREA WITH TEMPERATURES
RANGING FROM THE MID TO UPPER 80S AND APPROACHING 90 NORTHWEST WHERE
INSOLATION WAS OCCURRING...TO MID 70S SOUTHEAST UNDERNEATH ABUNDANT
CLOUD COVER. A SHORTWAVE TROUGH WAS PUSHING INTO EASTERN
ARIZONA...PROVIDING THE FOCUS FOR DEEP LAYER ASCENT.

CONVECTION WILL PERSIST INTO THIS EVENING ACROSS MUCH OF THE AREA AS
THE LOW LEVEL JET DEVELOPS. THIS FEATURE MAY INTENSIFY ONGOING
STORMS AS IT PROVIDES AN ENHANCED SOURCE OF STORM RELATIVE INFLOW.
LOW LEVEL SHEAR WILL ALSO INCREASE AND PRODUCE A NARROW WINDOW FOR A
TORNADO THREAT. HOWEVER...LARGE HAIL TO TENNIS BALL SIZE ALONG WITH
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREATS
ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES.

A LULL IN ACTIVITY SHOULD TAKE PLACE OVERNIGHT INTO WEDNESDAY
MORNING AS INSTABILITY DECREASES. THE AFOREMENTIONED UPPER TROUGH
WILL PROGRESS TOWARD THE REGION AND RESIDE OVERHEAD TOMORROW
AFTERNOON...LIMITING CONVECTIVE COVERAGE TOWARD THE EASTERN ZONES
ALONG AND AHEAD OF THE DRYLINE. SHEAR VECTORS PERPENDICULAR TO THE
DRYLINE WILL PROMOTE DISCRETE CELLS BEFORE LARGER SCALE FORCING
PROMOTES A MORE LINEAR MODE.

&&

.LONG TERM...
AS HINTED IN THE SHORT TERM DISCUSSION ABOVE...ANOTHER DAY OF
SEVERE WEATHER WILL BE POSSIBLE TOMORROW...AS THE BROAD NEGATIVELY
TILTED UA TROUGH TRANSLATES EAST ACROSS THE ROCKIES TO ACROSS THE
SOUTHERN PLAINS THUS SHARPENING SW FLOW ALOFT. A DRYLINE SETTING
UP NEAR INTERSTATE 27 DURING THE LATE AFTN HOURS WILL SERVE AS THE
MESOCALE FOCUS FOR CI...WHILST THE SOUTHERN PERIPHERY OF THE
AFOREMENTIONED UA TROUGH COMMENCES TO MOVE ACROSS THE REGION THUS
AIDING IN LARGE SCALE ASCENT. 1.5-2.5 KJ/KG SFC-BASED CAPE
COMBINED WITH SHALLOW STEEPENING LAPSE RATES ALONG AND EAST OF THE
DRYLINE AND VEERING WIND PROFILES SUGGEST THE POTENTIAL FOR
SUPERCELL STORMS AND HENCE LARGE HAIL...DAMAGING WINDS AND PERHAPS
AN ISOLATED TORNADO THREAT BEING POSSIBLE THROUGH THE EVENING
HOURS. LATE WED NIGHT/EARLY THU MORNING...MODELS DIFFER WITH
REGARD WITH HOW THE DRYLINE BEHAVES...AS THE NAM SHOWS THE DRYLINE
RETREATING TO NEAR THE TEXAS/NEW MEXICO BORDER VERSUS THE GFS
MAINTAINING THE DRYLINE ACROSS ERN LOCALES /STRONGER WRLY WINDS ON
THE CAPROCK/. WILL LEAN TOWARDS THE FORMER MODEL...AS THAT IS HOW
THE DRYLINE TYPICALLY BEHAVES. WILL THEREFORE DROP POPS TO SLIGHT
CHANCE ACROSS THE FAR ROLLING PLAINS BY 30/06Z.

QUIETER WX IS EXPECTED THU-FRI AS INCREASING HEIGHT FIELDS...NEAR
ZONAL FLOW ALOFT AND INCREASING SUBSIDENCE /DRY LOW TO MID LEVELS/
ENSUES. THIS OF COURSE SUGGESTS THAT THE DRYLINE WILL BE MORE OR
LESS ACROSS THE ROLLING PLAINS...THEREFORE ENVELOPING THE REGION
WITH DEWPOINTS IN THE 20-40 DEGREE RANGE. COULD SEE STORMS
DEVELOP JUST EAST OF THE CWA NEAREST TO THE BEST MOISTURE AXIS.
TEMPS WILL WARM INTO THE MID TO UPPER 90S WHICH IS SOME 10 DEGREES
ABOVE NORM. ONLY POSSIBLE WX CONCERN WOULD BE ELEVATED FIRE WEATHER
CONDITIONS...PARTICULARLY ON THE CAPROCK THU AND FRI AFTN DUE TO
ABOVE NORM TEMPS...SLIGHTLY BREEZY WSW WINDS AND RHS AOA 10
PERCENT. SEE THE FIRE WEATHER DISCUSSION BELOW FOR FURTHER
INFORMATION. FRI NIGHT/SAT MORNING LOW LEVEL MOISTURE WILL MAKE A
RETURN COURTESY OF A 30-40 KT LLJ. CONCURRENTLY...A BROAD UA LOW
ACROSS THE HIGH/CENTRAL PLAINS WILL SEND DOWN A COLD FRONT WITH
MODELS HINTING AT THE POTENTIAL FOR MODERATE RAINFALL /PWATS AOA
1.00 INCH/ ACROSS THE FAR SRN LOCALES AND PERMIAN BASIN AREAS SAT
AFTN- EARLY SUN AFTN. WILL CONTINUE SLIGHT CHANCE POPS ACROSS THE
SAID AREAS. THE ANTICIPATED CLOUD COVER WILL PROMOTE COOLER TEMPS
FOR THE WEEKEND /80S/.

THEREAFTER...UA RIDGING WILL DOMINATE THE SOUTHERN PLAINS EARLY NEXT
WEEK AND AID TO WARM TEMPS BACK INTO THE 90S. THE DRYLINE IS
ANTICIPATED TO BE ACROSS ERN NEW MEXICO WHILST THE NOCTURNAL LLJ
RAMPING UP TO 30-35 KTS...PROMOTES THE TRANSPORT OF LOW LEVEL
MOISTURE. AN EMBEDDED IMPULSE ROUNDING THE SAID RIDGE WILL MOVE
ACROSS THE REGION SUN NIGHT/MON MORNING. WITH LOW LEVEL MOISTURE IN
PLACE...THE DEVELOPMENT OF SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS IS BEING SHOWN VIA LONG TERM SOLUTIONS. 10 PERCENT
POPS APPEAR VALID ATTM...BUT WILL NEED TO SEE IF LATER MODEL RUNS
ARE PERSISTENT WITH THIS SIGNAL. IF SO...MENTIONABLE POPS MAY BE
WARRANTED.

&&

.FIRE WEATHER...
ELEVATED TO CRITICAL CONDITIONS WILL OCCUR WEDNESDAY AS DEEP MIXING
TAKES PLACE BEHIND THE DRYLINE...MAINLY WEST OF THE INTERSTATE 27/US
87 CORRIDOR. RELATIVE HUMIDITIES WILL DROP TO 10 TO 15 PERCENT WITH
SOUTHWEST WINDS INCREASING TO 20 TO 25 MPH. THE FIRE WEATHER THREAT
MAY BE ENHANCED FROM ANY LIGHTNING ASSOCIATED WITH NEARBY
THUNDERSTORMS.

ELEVATED TO CRITICAL CONDITIONS MAY ALSO EXIST ON THE CAPROCK
THURSDAY AND FRIDAY...AS TEMPS WARM TO 5-10 DEGREES ABOVE
NORM AND RHS DROP TO AOA 10 PERCENT. ONLY MITIGATING FACTOR WILL
BE 20-FOOT WSW WIND SPEEDS AS THEY ARE ANTICIPATED TO BE ONLY IN
THE 10-15 MPH RANGE. A FIRE WEATHER MENTION IS HIGHLIGHTED IN THE
HAZARDOUS WEATHER OUTLOOK ATTM...HOWEVER ADDITIONAL HIGHLIGHTS MAY
BE WARRANTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        65  92  57  92  58 /  20  10   0   0   0
TULIA         67  89  58  92  59 /  30  20  10   0   0
PLAINVIEW     67  90  60  94  62 /  30  20  10   0   0
LEVELLAND     68  93  61  94  63 /  30  10  10   0   0
LUBBOCK       68  92  64  96  65 /  40  20  10   0   0
DENVER CITY   68  93  62  95  63 /  30  10   0   0   0
BROWNFIELD    69  93  63  95  62 /  30  10  10   0   0
CHILDRESS     69  86  66  97  67 /  40  40  30  10  10
SPUR          69  87  65  96  66 /  40  30  20  10  10
ASPERMONT     71  87  69  96  69 /  40  40  30  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/29
Hazardous weather outlook, May 28, 11:15 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 AM CDT TUE MAY 28 2013

TXZ021>044-291615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1115 AM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH THE EVENING HOURS. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A LINE FROM SWISHER TO TERRY COUNTY BY EARLY TO MID
AFTERNOON...AND WILL MOVE TOWARDS THE EAST NORTHEAST INTO THE
ROLLING PLAINS UPON DEVELOPMENT. ANY THUNDERSTORMS THAT DO BECOME
ORGANIZED WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE
OF TENNIS BALLS... IN ADDITION TO DAMAGING STRAIGHT LINE WINDS IN
EXCESS OF 60 MPH. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS WILL AGAIN BE EXPECTED ACROSS THE ROLLING
PLAINS WEDNESDAY AFTERNOON AND EARLY EVENING... INCLUDING
POTENTIALLY VERY LARGE HAIL... DAMAGING WINDS AND ISOLATED
TORNADOES. FARTHER WEST... ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL LIKELY DEVELOP BY MID AFTERNOON WEDNESDAY AND
THURSDAY ACROSS PORTIONS OF THE SOUTH PLAINS AND SOUTHWESTERN
TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 28, 4:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
437 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             BOVINA                  34.52N 102.89W
05/28/2013  E1.00 INCH       PARMER             TX   CITY OFFICIAL

            PEA TO QUARTER SIZE

&&

EVENT NUMBER LUB1300255

CALDRICH
Local storm report, May 28, 4:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             12 S FRIONA             34.47N 102.72W
05/28/2013  E1.25 INCH       PARMER             TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1300256

CALDRICH
Local storm report, May 28, 4:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
443 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             12 N MULESHOE           34.40N 102.73W
05/28/2013  M2.00 INCH       PARMER             TX   STORM CHASER

            MEASURED 2.21 INCH HAIL WITH DIGITAL CALIPER

&&

EVENT NUMBER LUB1300257

CALDRICH
Local storm report, May 28, 4:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     2 NE FRIONA             34.66N 102.70W
05/28/2013  M58 MPH          PARMER             TX   MESONET

            PER WEST TEXAS MESONET

&&

EVENT NUMBER LUB1300258

CALDRICH
Local storm report, May 28, 4:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
448 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 NE FRIONA             34.66N 102.70W
05/28/2013  M60 MPH          PARMER             TX   MESONET

            PER WEST TEXAS MESONET

&&

EVENT NUMBER LUB1300259

CALDRICH
Local storm report, May 28, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             FRIONA                  34.64N 102.72W
05/28/2013  E1.00 INCH       PARMER             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB1300260

CALDRICH

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:25 PM CDTSpecial Weather StatementLUBKing20 min
May 27, 7:43 PM CDTSpecial Weather StatementLUBKing32 min
May 28, 3:00 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer30 min
May 28, 3:07 PM CDTSpecial Weather StatementLUBBailey23 min
May 28, 3:31 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer29 min
May 28, 3:57 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer33 min
May 28, 4:24 PM CDTSevere Thunderstorm WarningLUBParmer36 min
May 28, 5:29 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer31 min
May 28, 6:04 PM CDTSpecial Weather StatementLUBParmer26 min
May 28, 6:15 PM CDTSevere Thunderstorm WarningLUBParmer30 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.